# SDR WWMA9700065

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, SMOKE COMING FROM A SQUARE DUCT ON THE LEFT ENGINE COWLING ON TAXI OUT.  AIRCRAFT RETURNED TO THE GATE. MAINTENANCE INSPECTED THE  LEFT ENGINE AND FOUND OIL RESIDUE AROUND THE INLET TO THE HEAT EXCHANGER.  NO EVIDENCE OF OIL LEAKS FOUND ON OR AROUND THE LEFT ENGINE.
